Medical Questions > Conditions and Diseases > Stomach, Ulcers, Gastric Bypass Forum

Something Stuck In My Stomach??

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
Hello, my name is amanda..

I have suffered the most stressful time in mylife after sexual harrassement loosing my job and my home. At the same time I felt something change in my stomach.

It has been really swollen to the point like i've looked like I am 8 months preganant.

I must admit when things were bad earlier this year I was self hurting myself by using laxatives as I was worried that my sleep eating was going to make me put on weight (caused by stress). I was only using them a couple of days in the week every other month or so..I know its stupid.

When I was eating I was getting bigger and bigger until I had impacted faeces and nothing was coming out the other end. I've been back and forth to hospital and they just keep pumping me with laxatives.

I've had every laxative going enemas, gylerence, movicol, senna, ducolax, lactalose, melpal.

I have finally seen the gastro unit who have given me tablets for an ulcer de-notab and alisone for the distention. They have said I need to have a camera in my stomach.

The alisone has reduced the swelling and now my stomach is so tender and when I press it it feels like a big bubble inside. They have put me on more laxitives, which I think is mad as I was borderline belimic which is making me go to number twos a bit but I still dont know whats wrong with me.

I feel like I am going mad please help I cant carry on like this anymore.
Does any one know what it could be or has anyone had similar symptoms? I am worried as the longer they leave me the more you self diagnose yourself. I have contacted the unit to find out about the tube I am having down my thoat and I have got to wait another 6 weeks!!

:cry:


thanks for listening
x
manda
Did you find this post helpful?
First Helper Bandycars
|

replied August 9th, 2009
Hey amanda,

I seem to have the exact same symptoms as you--feeling something is stuck, distention, and constipation. I use enemas, colonics, senna, and other herbal colon cleansers. However they don't seem to be helping much. And i feel like you on the crazy part--i just dont know what to do anymore : ( I dont think doctors or the gastrointestinal unit have a clue as to whats worng. I have seen them so many times its ridiculuos and yet i still have this problem. I got the laxatives and prilosec, pepcid, etc...given to me. I also got the camera in my stomach--they said everything was fine except for alittle inflamation.

This all being said i have started doing my own research. One thing i have come across is the issue of stress. You said you had a very stressful time before all this happen. Well this tends to happen to me when i get really really stressed. I am dealing with a ton of psychological stress due to dealing with a tramatic event. I have read a lot on stress and the digestive system. It seems that these to go hand and hand. Digestion actually stops when stress levels are high! These comes from our fight or flight instinct. So do everything you possibly can to destress. Exercise, eat your raw foods, yoga, meditation, ect...You'll notice as the stress decreases so will your symptoms. As for all the laxatives and medicines you are taking for it i would suggest you stop--they could be harming you further--introducing toxins into body. Stick with the natural herbs and colonics. A good book im reading on it...Tissue cleaning through bowel managment by Bernard Jensen D.C., Nutritionist.
Hope this helps a little. At least you know someone else is in the same boat with you : )
-Kaite
|
Did you find this post helpful?

replied January 5th, 2010
Not a joke, but doesn't mean it works for everyone.
I'm a 20yr male, sadly I have been to the doctors about 5 times for this, and it sickens me they can't find whats wrong other then "Oh yeah its an ulcer, take Nexium, yake Prilosec, take strong pepcid, take Mylanta for break through pains. Oh on top of all this, the stomach pains have been leading to back pains, and my doctor found a pain killer in my system because I have been taking halfs of vicodin that I have had laying around from a broken bone a few years back, well being 20 he though I was abusing pain pills, and then on his exit he says "Oh just so you know, Marijuana doesn't help ulcers"... Well to all of you with stomach problems, I will tell you what has kept me pain free recently, I smoke about 3 bowls of weed a day, as needed for pain, when you stomach hurts, just light up a bowl, drink some ice cold water to prevent munchies, no soda AT ALL, cut it out of your life. I've had stomach problems for a year, and after a year of pain all day every day, this has been keeping me out of pain. Common sense things as well, such as: Not eating at least like 4 hours before bedtime, not to many filling foods, and stomach stretches, like crunches. =)
|
Did you find this post helpful?

replied January 5th, 2010
Re: Not a joke, but doesn't mean it works for everyone.
Oh btw, for those who don't know information about Marijuana, it is an anti-inflammatory, and pain reducer, so before you start popping pills every day for pain an arthritis, think about medicinal marijuana, or even those poor guys outside your gas stations trying to sell that illegal natural plant that doesn't hurt your body near as bad as the pills that doctors prescribe every day and are just as "Addictive"... lol
|
Did you find this post helpful?

replied August 11th, 2012
same problem here. it feels like something is stuck in my stomach and sips of water have a difficult time passing much less food. i've been given every ulcer medication known to man and nothing has worked. i am about ready to slit my wrists and die because it would be much more peaceful than this constant pain and inability to eat or even drink water like a normal person.
|
Did you find this post helpful?

replied August 12th, 2012
FINALLY.... after 10 days and 3 trips to the ER (to no avail) I am no longer feeling the sharp/stabbing/throbbing pain in the pit of my pouch whenever I take sips of water and the water immediately projectiles back up (don't even ask what happened when I tried to eat food the 3rd day this all started).

Last night I spent in the ER and I mentioned ulcers... so they gave me some prescription strength ulcer meds to try and even though I was very reluctant (because I was really waiting to set up something to see my Gastro/Bariatrict Surgeon soon for proper tests to find out what the problem is, and I still plan on seeing him for certain) but I tried them as well as pulled out some stool softeners I had and took 4 of them.

It was hard keep all the meds down because even just sips of water were hurting and coming back up and if I took my daily meds, those were coming back up as well and I had just stopped taking/wasting those until something could be figured out.... but, I gave the ulcer meds and the stool softeners a chance... and 10 hours later... BAN! It happened. I was so thirsty I grabbed the Gatorade and did the stupid big gulping drinking thinking BUT instead of hurting and projectile vomiting back up, this time every gulp stayed down and there was no pain as if it was pressing or trying to pass around a solid rock at the base of my pouch to go down. It went down smoothly, but there was some soreness from the 10+ days of projectile vomiting every sip I had been trying to take and then when I was in the ER they would hydrate me and that too would come back up and that left my muscles sore from throwing up.

But I think the ulcer medication (Gaviscon and Prilosec - I believe - they are in another room right now, if you want to know for sure, private message me and I will tell you) as well as just basic stool softeners combined worked to get a partial blockage moved so things could get through and out.

I might have an ulcer, sure, and the ulcer might need to be treated with the meds they gave me.... I will not know for sure until I see my Surgeon, but, in the meantime, I am taking them as instructed as well as taking 2-4 stool softeners a day to avoid getting back to feeling like I have a huge hard, sharp rock not allowing anything to pass and moving just so that is sends things back up in a projectile manners no less than 10 seconds after I try to get them down.

I wish you luck and will send prayers your way.
Keep us posted on how things go.

~S

GB-RNY Feb. 2011 286-110 176lbs total loss ---- But back up to 142 so I don't look like a heroin freak. Just curvy where it counts Wink
|
Did you find this post helpful?